MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD Vacutainer® EST¿ Blood Collection Tube; CONTAINER, SPECIMEN, STERILE

BECTON, DICKINSON AND COMPANY (BD) BD Vacutainer® EST¿ Blood Collection Tube; CONTAINER, SPECIMEN, STERILE
Catalog Number 362725
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
BD Vacutainer® EST¿ Blood Collection Tube
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50739949
Report Number9617032-2026-01637
Device Sequence Number10599895
Product Code FMH
UDI-Device Identifier30382903627258
UDI-Public(01)30382903627258(17)270831(10)6054925
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number362725
Device Lot Number6054925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown